Register now for the upcoming YOUTH SUMMIT: National Day Against Police Brutality

betti-ono_youthsummit-digital-flyer_v5_100616_final

 

ARTS + CIVIC ENGAGEMENT YOUTH SUMMIT
NATIONAL DAY OF PROTEST TO END POLICE BRUTALITY
October 22, 2016 | 11 AM – 6 PM

FREE | REGISTER NOW: bit.ly/YARTSUMMIT

Calling Youth Leaders! Join the families of Oscar Grant, Michael Brown, and more this Saturday October 22nd as we stand together and build power on the National Day of Action to End Police Brutality.

Be sure to review the schedule for the day below and spread the word by saving the flier as your profile image, sharing the summit with your networks and on social media!

YOUTH SUMMIT SCHEDULE
Please arrive at 10:00 AM to sign-in and mingle with our Youth Fellows, staff and other attendees. Workshops begin promptly at 11:00 AM.


WORKSHOPS
11:00 AM – 12:15 PM: Know Your Rights
led by Uncle Bobby

12:30 pm – 1:30pm Lunch
Food will be provided

1:45 pm – 3:00 pm: Art + Political Graphics Workshop
led by VIRAL curator, Darryl Wells
Materials will be provided

3:00-3:15 – 15 minute break

3:15 PM – 4:15 PM : Hip Hop as Protest

led by special guests

4:15-4:30 pm 15 minute break

4:30-5:30 PM PANEL and Q & A
We are honored to welcome special guests Cephus “Uncle Bobby” Johnson, Michael Brown Sr. and the families of others who have fallen victim to police violence into the space for a panel discussion.

We are looking forward to seeing you!